# SDR SCNA20241019332

- Difficulty date: September 27, 2024
- Submitted: October 20, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 71,000 hours, 26,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO FS240124: CORROSION FOUND AT LH SIDE OF THE CENTER TANK OUTER SKIN STA 663.75 UPON REMOVAL OF THE PICKEL FORK NEXT TO O/B UPPER HOLE. - - RESOLUTION:  COMPLIED WITH EA 24011 REV IR AT LH SIDE OF THE CENTER TANK OUTER SKIN STA 663.75 NEXT TO O/B UPPER HOLE.
